Alert archive / California / Hazardous Seas Warnings in 2012

Hazardous Seas Warning 6, NWS Eureka, CA

February 7, 2012

NWS Eureka, CA issued this hazardous seas warning at Feb 7, 2012, 5:51 AM PST. It took effect at Feb 7, 2012, 6:00 AM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 7, 2012, 5:51 AM PST (13:51 UTC)
In effect from
Feb 7, 2012, 6:00 AM PST
Expired
Feb 7, 2012, 12:00 PM PST
In force
6 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

503 
WHUS76 KEKA 071351
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
551 AM PST TUE FEB 7 2012

PZZ470-072200-
/O.EXP.KEKA.GL.W.0008.000000T0000Z-120207T1400Z/
/O.NEW.KEKA.SE.W.0006.120207T1400Z-120207T2000Z/
/O.EXB.KEKA.SC.Y.0011.120207T1400Z-120210T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
551 AM PST TUE FEB 7 2012

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL NOON PST TODAY...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST FRIDAY...
...GALE WARNING WILL EXPIRE AT 6 AM PST EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL NOON PST TODAY. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT UNTIL 4 AM PST FRIDAY. THE GALE WARNING WILL EXPIRE AT
6 AM PST EARLY THIS MORNING. 

* WINDS...SOUTHEASTERLY WINDS DIMINISHING THIS MORNING WITH GUSTS
  TO 20 TO 30 KT THROUGH MIDDAY. SOUTHERLY WINDS WILL INCREASE AGAIN
  TUESDAY NIGHT THROUGH WEDNESDAY NIGHT WITH GUSTS AGAIN TO 25 KT.

* SEAS...STEEP 9 TO 11 SECOND PERIOD SEAS BETWEEN 16 AND 19 FT
  WILL SLOWLY SUBSIDE THROUGH THE MORNING HOURS. A NORTHWEST SWELL
  WILL BUILD TODAY INTO EARLY WEDNESDAY MORNING PEAKING BETWEEN 14
  AND 16 FEET AT 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-072200-
/O.EXP.KEKA.GL.W.0008.000000T0000Z-120207T1400Z/
/O.NEW.KEKA.SE.W.0006.120207T1400Z-120207T2000Z/
/O.EXB.KEKA.SC.Y.0011.120207T1400Z-120210T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
551 AM PST TUE FEB 7 2012

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL NOON PST TODAY...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST FRIDAY...
...GALE WARNING WILL EXPIRE AT 6 AM PST EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL NOON PST TODAY. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT UNTIL 4 AM PST FRIDAY. THE GALE WARNING WILL EXPIRE AT
6 AM PST EARLY THIS MORNING. 

* WINDS...SOUTHEASTERLY WINDS DIMINISHING THIS MORNING WITH GUSTS
  TO 25 KT THROUGH MIDDAY.

* SEAS...STEEP 9 TO 11 SECOND PERIOD SEAS BETWEEN 14 AND 17 FT
  WILL SLOWLY SUBSIDE THROUGH THE MORNING HOURS. A NORTHWEST SWELL
  WILL BUILD TODAY INTO EARLY WEDNESDAY MORNING PEAKING BETWEEN 14
  AND 16 FEET AT 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-072200-
/O.EXP.KEKA.GL.W.0007.000000T0000Z-120207T1400Z/
/O.NEW.KEKA.SE.W.0006.120207T1400Z-120207T2000Z/
/O.EXB.KEKA.SC.Y.0011.120207T1400Z-120210T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
551 AM PST TUE FEB 7 2012

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL NOON PST TODAY...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST FRIDAY...
...GALE WARNING WILL EXPIRE AT 6 AM PST EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL NOON PST TODAY. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT UNTIL 4 AM PST FRIDAY. THE GALE WARNING WILL EXPIRE AT
6 AM PST EARLY THIS MORNING. 

* WINDS...SOUTHEASTERLY WINDS DIMINISHING THIS MORNING WITH GUSTS
  TO 20 TO 30 KT THROUGH MIDDAY.

* SEAS...STEEP 9 TO 11 SECOND PERIOD SEAS BETWEEN 16 AND 19 FT
  WILL SLOWLY SUBSIDE THROUGH THE MORNING HOURS. A NORTHWEST SWELL
  WILL BUILD TODAY INTO EARLY WEDNESDAY MORNING PEAKING BETWEEN 14
  AND 16 FEET AT 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-072200-
/O.EXT.KEKA.SC.Y.0011.000000T0000Z-120210T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
551 AM PST TUE FEB 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST
THURSDAY. 

* WINDS...SOUTHEASTERLY WINDS WILL GUST UP TO 25 KT THIS
  MORNING...PRIMARILY FROM BUOY 22 SOUTH TO CAPE MENDOCINO. 

* SEAS...STEEP 9 TO 11 SECOND PERIOD SEAS BETWEEN 9 AND 11 FT WILL
  CONTINUE THROUGH THE DAY TODAY. SEAS BETWEEN 14 AND 17 FT NEAR
  CAPE MENDOCINO WILL SLOWLY SUBSIDE THROUGH THE MORNING HOURS. A
  NORTHWEST SWELL WILL BUILD TODAY INTO EARLY WEDNESDAY MORNING
  PEAKING BETWEEN 14 AND 16 FEET AT 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
2 follow-up statements
472 
WHUS76 KEKA 071650
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
850 AM PST TUE FEB 7 2012

PZZ455-470-080100-
/O.CON.KEKA.SE.W.0006.000000T0000Z-120207T2000Z/
/O.CON.KEKA.SC.Y.0011.000000T0000Z-120210T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
850 AM PST TUE FEB 7 2012

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL NOON PST
TODAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY. 

* WINDS...SOUTHEASTERLY WINDS DIMINISHING THIS MORNING WITH GUSTS
  TO 15 TO 25 KT THROUGH MIDDAY. SOUTHERLY WINDS WILL INCREASE
  AGAIN TUESDAY NIGHT THROUGH WEDNESDAY NIGHT WITH GUSTS AGAIN TO
  25 KT.

* SEAS...STEEP 10 TO 12 SECOND PERIOD SEAS BETWEEN 16 AND 19 FT
  WILL SLOWLY SUBSIDE THROUGH THE MORNING HOURS. A NORTHWEST SWELL
  WILL BUILD TODAY INTO EARLY WEDNESDAY MORNING PEAKING BETWEEN 14
  AND 16 FEET AT 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-080100-
/O.CON.KEKA.SE.W.0006.000000T0000Z-120207T2000Z/
/O.CON.KEKA.SC.Y.0011.000000T0000Z-120210T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
850 AM PST TUE FEB 7 2012

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL NOON PST
TODAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY. 

* WINDS...SOUTHEASTERLY WINDS DIMINISHING THIS MORNING WITH GUSTS
  TO 15 TO 25 KT THROUGH MIDDAY.

* SEAS...STEEP 9 TO 11 SECOND PERIOD SEAS BETWEEN 11 AND 15 FT
  WILL SLOWLY SUBSIDE THROUGH THE MORNING HOURS. A NORTHWEST SWELL
  WILL BUILD TODAY INTO EARLY WEDNESDAY MORNING PEAKING BETWEEN 14
  AND 16 FEET AT 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-080100-
/O.CON.KEKA.SC.Y.0011.000000T0000Z-120210T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
850 AM PST TUE FEB 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY.

* WINDS...SOUTHEASTERLY WINDS WILL GUST UP TO 25 KT THIS 
  MORNING...PRIMARILY FROM BUOY 22 SOUTH TO CAPE MENDOCINO. 

* SEAS...STEEP 9 TO 11 SECOND PERIOD SEAS BETWEEN 9 AND 11 FT 
  WILL CONTINUE THROUGH THE DAY TODAY. SEAS BETWEEN 14 AND 17 FT 
  NEAR CAPE MENDOCINO WILL SLOWLY SUBSIDE THROUGH THE MORNING 
  HOURS. A NORTHWEST SWELL WILL BUILD TODAY INTO EARLY WEDNESDAY 
  MORNING PEAKING BETWEEN 14 AND 16 FEET AT 15 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
551 
WHUS76 KEKA 072005
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1205 PM PST TUE FEB 7 2012

PZZ455-470-080415-
/O.EXP.KEKA.SE.W.0006.000000T0000Z-120207T2000Z/
/O.CON.KEKA.SC.Y.0011.000000T0000Z-120210T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1205 PM PST TUE FEB 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...
...HAZARDOUS SEAS WARNING HAS EXPIRED...

THE HAZARDOUS SEAS WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY. 

* WINDS...SOUTHEASTERLY WINDS 10 TO 20 KT WILL DIMINISH TO 5 TO 15
  KT TONIGHT. SOUTHERLY WINDS WILL INCREASE AGAIN TONIGHT THROUGH
  WEDNESDAY NIGHT WITH GUSTS AGAIN TO 25 KT.

* SEAS...STEEP 10 TO 12 SECOND PERIOD SEAS BETWEEN 10 AND 13 FT
  WILL CONTINUE TO SLOWLY SUBSIDE THROUGH THE AFTERNOON. A LONG
  PERIOD NORTHWEST SWELL WILL BEGIN TO BUILD IN THIS AFTERNOON
  INTO EARLY WEDNESDAY MORNING PEAKING BETWEEN 14 AND 16 FEET AT
  15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-080415-
/O.EXP.KEKA.SE.W.0006.000000T0000Z-120207T2000Z/
/O.CON.KEKA.SC.Y.0011.000000T0000Z-120210T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1205 PM PST TUE FEB 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...
...HAZARDOUS SEAS WARNING HAS EXPIRED...

THE HAZARDOUS SEAS WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY. 

* WINDS...SOUTHEASTERLY WINDS 10 TO 20 KT WILL DIMINISH TO 5 TO 15
  KT TONIGHT. SOUTHERLY WINDS WILL INCREASE AGAIN TONIGHT THROUGH
  WEDNESDAY NIGHT WITH GUSTS AGAIN TO 25 KT.

* SEAS...STEEP 10 TO 12 SECOND PERIOD SEAS BETWEEN 10 AND 13 FT
  WILL CONTINUE TO SLOWLY SUBSIDE THROUGH THE AFTERNOON. A LONG
  PERIOD NORTHWEST SWELL WILL BEGIN TO BUILD IN THIS AFTERNOON
  INTO EARLY WEDNESDAY MORNING PEAKING BETWEEN 14 AND 16 FEET AT
  15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-080415-
/O.CON.KEKA.SC.Y.0011.000000T0000Z-120210T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
1205 PM PST TUE FEB 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY.
* WINDS...SOUTHEASTERLY WINDS 10 TO 20 KT WILL DIMINISH TO 5 TO 15
  KT TONIGHT. SOUTHERLY WINDS WILL INCREASE AGAIN TONIGHT THROUGH
  WEDNESDAY NIGHT WITH GUSTS AGAIN TO 25 KT.

* SEAS...STEEP 10 TO 12 SECOND PERIOD SEAS BETWEEN 10 AND 13 FT
  WILL CONTINUE TO SLOWLY SUBSIDE THROUGH THE AFTERNOON. A LONG
  PERIOD NORTHWEST SWELL WILL BEGIN TO BUILD IN THIS AFTERNOON
  INTO EARLY WEDNESDAY MORNING PEAKING BETWEEN 14 AND 16 FEET AT
  15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Feb 7, 3:28 AM PST, 2 hours 23 minutes earlier.

Area forecast discussion, Feb 7, 3:28 AM PST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
328 AM PST TUE FEB 7 2012

.SYNOPSIS...INCREASED RAIN CHANCES AND GUSTY WINDS WILL DECREASE THIS
AFTERNOON AS AN UPPER LOW MOVES DOWN THE COAST. HIGH PRESSURE WILL
REBUILD LATE TONIGHT WITH DRY WEATHER AND WARM TEMPERATURES
EXPECTED THROUGH FRI.
&&

.DISCUSSION...STORM SYSTEM IMPACTING NW CA EARLY THIS MORNING WITH
GUSTY WINDS CONTINUING AND PRECIP INCREASING ATTM. SE WINDS
REMAIN ELEVATED THIS MORNING GUSTING TO 25-35 MPH WITH A FEW
REPORTS OF GUSTS UP TO 45 MPH OVER EXPOSED AREAS. CANCELLED WIND
ADVISORY FOR MENDO COAST AS WINDS REMAIN BELOW CRITERIA. MODELS
PROG A VORT MAX TO RIDE ALONG THE BOUNDARY WITH PRECIP CHCS
INCREASING LATE THIS MORNING AS PRECIP TRANSITIONS TO SHOWERS.
PRECIP AMOUNTS WILL REMAIN AROUND .5 INCHES OVER MENDOCINO COUNTY
TO A FEW HUNDREDTHS OVER DEL NORTE COUNTY. SFC ANALYSIS AND NSSL
DATA INDICATE SNOW LEVELS AROUND 6KFT ATTM WITH COLD AIR SCOURED
OUT OF ERN TRINITY VALLEYS. SNOW LEVELS WILL LOWER TO 4500 FT
TODAY WITH ACCUMULATIONS UP TO 3 INCHES POSSIBLE TODAY OVER HIGHER
TERRAIN. PRECIP CHCS WILL DIMINISH THIS EVENING AS AN UPPER RIDGE
BEGINS TO BUILD OVER THE REGION. EXPECT SOME PATCHY VALLEY FOG TO
DEVELOP WED-FRI MORNINGS...OTHERWISE...FAIR WX AND ABOVE NORMAL
TEMPS WILL PREVAIL ACROSS THE REGION. MODEL SOLNS CONTINUE TO SHOW
A TRANSITION TO A MORE ZONAL AND PROGRESSIVE PATTERN THIS WEEKEND.
GIVEN UNCERTAINTIES WITH MINOR PERTURBATIONS IN THIS FLOW...WENT
WITH NEAR CLIMO POPS N OF CAPE MENDO AND BELOW FURTHER S.
&&

.AVIATION...RAIN WILL CONTINUE TO SPREAD ACROSS THE REGION THIS
MORNING AS A FRONTAL SYSTEM MOVES INLAND. THE BEST CHANCE OF RAIN
WILL BE ACROSS MENDOCINO COUNTY. MVFR CONDITIONS WILL DEVELOP AS
CIGS FALL. PERIODS OF IFR EITHER IN HEAVIER RAIN IN MENDOCINO COUNTY
TODAY OR WITH LOW CEILINGS LATER THIS AFTERNOON. STRONG
SOUTHEASTERLY WINDS WILL DECREASE THROUGH THE MORNING HOURS WITH
LIGHT SOUTHERLY WINDS BY THIS AFTERNOON. RAIN SHOULD BE COMING TO AN
END THIS EVENING WITH ONLY A FEW LINGERING SHOWERS TONIGHT. AREAS OF
VALLEY FOG WILL LIKELY DEVELOP OVERNIGHT WITH THE INCREASE IN LOW
LEVEL MOISTURE AND LIGHTER WINDS. RPA
&&

.MARINE...SOUTHEASTERLY WINDS HAVE PEAKED OVER THE WATERS AND WILL
CONTINUE TO DECREASE THROUGH THE MORNING HOURS AS THE STORM SYSTEM
AND FRONT MOVE INLAND. ADDITIONALLY THE STEEP SHORT PERIOD SEAS THAT
HAVE DEVELOPED IN RESPONSE TO THE GALE FORCE WINDS OVERNIGHT WILL
SUBSIDE AND A BRIEF PERIOD OF BELOW SMALL CRAFT CONDITIONS MAY
DEVELOP THIS AFTERNOON BEFORE A NEW LONG PERIOD SWELL BUILDS ACROSS
THE WATERS. TONIGHT SMALL CRAFT SEAS WILL HAVE BUILT ACROSS ALL
WATERS WITH SEAS RUNNING 14 TO 16 FT AT 14-16 SECONDS. THIS SIZE
SWELL WILL RESULT IN BREAKERS BETWEEN 17 AND 20 FT WEDNESDAY MORNING
BUT THIS IS NOT HIGH ENOUGH TO REQUIRE A HIGH SURF ADVISORY. THE
SWELL WILL SLOWLY DECREASE WEDNESDAY AFTERNOON INTO THURSDAY BUT
LIKELY REMAIN ABOVE SMALL CRAFT CRITERIA INTO THE WEEKEND AS A
SECOND LONG PERIOD SWELL REINFORCES THE SEA HEIGHTS THURSDAY INTO
FRIDAY.

SOUTHERLY WINDS WILL INCREASE ONCE AGAIN ON WEDNESDAY ACROSS THE
NORTHERN WATERS AS RIDGING REDEVELOPS OVER THE WESTERN US AND
TROUGHING SETTLES JUST OFF THE COAST. GUSTS TO 25 KT WILL BE
POSSIBLE THROUGH FRIDAY IN THE NORTHERN OUTER WATERS. MODELS ARE
COMING INTO BETTER AGREEMENT WITH A WEAK FRONT MOVING THROUGH THE
AREA FRIDAY TURNING WINDS TO OUT OF THE NORTH AND STRENGTHENING
ACROSS THE SOUTHERN WATERS INTO THE EARLY WEEKEND. ANOTHER SYSTEM
MAY INFLUENCE THE AREA SATURDAY INTO SUNDAY RESULTING IN WIND
DIRECTIONS CHANGING MULTIPLE TIMES LATE IN THE WEEK INTO THE
WEEKEND. RPA
&&

.EKA WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY UNTIL NOON PST TODAY FOR PZZ450.
GALE WARNING UNTIL 6 AM PST THIS MORNING FOR PZZ455-470-475.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Feb 7, 3:28 AM PST, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
328 AM PST TUE FEB 7 2012

CAZ001-003-081130-
REDWOOD COAST-NORTH COAST INTERIOR-
328 AM PST TUE FEB 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

BREEZY SOUTHEAST WINDS WILL CONTINUE THIS MORNING. A FEW GUSTS UP
TO 35 TO 40 MPH ARE POSSIBLE IN EXPOSED AREAS AND OVER HIGHER
ELEVATIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-004-076-081130-
MENDOCINO COAST-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
328 AM PST TUE FEB 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

BREEZY SOUTHEAST WINDS WILL CONTINUE THIS MORNING. A FEW GUSTS UP
TO 45 MPH ARE POSSIBLE IN EXPOSED AREAS AND OVER HIGHER ELEVATIONS.

STORM SYSTEM PASSING TO THE WEST WILL BRING SNOWFALL TO THE HIGHER
TERRAIN OF TRINITY AND MENDOCINO COUNTIES WITH ACCUMULATIONS UP TO
3 INCHES EXPECTED ABOVE 4500 FEET TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 3:18 AM PSTGale WarningEKA3 hr

Nearby

Hazardous Seas Warnings in California, 2012Every hazardous seas warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.